# SDR IPXA2019093047391

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 32,312 hours, 21,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1WHILE INSPECTING CARD # 128347, UPPER SKIN BETWEEN STA. 1896.20 & STA 1918.9 REPAIR HAS A DENT IN THE MIDDLE THAT IS DELAMINATED DOT 8-055REMOVED OLD REPAIR AND MADE A NEW REPAIR PER UPS RCD 128358, IAW B757 SRM 53-80-01-2R FIG 201 SHEET 1, & SRM 51-70-10
